# SDR DALA2025122909459

- Difficulty date: December 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,871 hours, 38,431 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL CONE RELEASE MECHANISM CAM CLOCKED WRONG.   TAILCONE RELEASE MECHANISM CAM REF B717 AMM 53-52-03 (1362721)
